zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme. (English) Zbl 1223.47068
Summary: We introduce a new one-step iterative process to approximate common fixed points of two multivalued nonexpansive mappings in a real uniformly convex Banach space. We establish weak and strong convergence theorems for the proposed process under some basic boundary conditions.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H04Set-valued operators
References:
[1]Jr., S. B. Nadler: Multivalued contraction mappings, Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[2]Lim, T. C.: A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space, Bull. amer. Math. soc. 80, 1123-1126 (1974) · Zbl 0297.47045 · doi:10.1090/S0002-9904-1974-13640-2
[3]Markin, J. T.: Continuous dependence of fixed point sets, Proc. amer. Math. soc. 38, 545-547 (1973) · Zbl 0278.47036 · doi:10.2307/2038947
[4]Gorniewicz, L.: Topological fixed point theory of multivalued mappings, (1999)
[5]Sastry, K. P. R.; Babu, G. V. R.: Convergence of Ishikawa iterates for a multivalued mapping with a fixed point, Czechoslovak math. J. 55, 817-826 (2005) · Zbl 1081.47069 · doi:10.1007/s10587-005-0068-z
[6]Panyanak, B.: Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comp. math. Appl. 54, 872-877 (2007) · Zbl 1130.47050 · doi:10.1016/j.camwa.2007.03.012
[7]Song, Y.; Wang, H.: Erratum to ”Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces”, Comput. math. Appl. 55, 2999-3002 (2008) · Zbl 1142.47344 · doi:10.1016/j.camwa.2007.11.042
[8]Hu, T.; Huang, J. C.; Rhoades, B. E.: A general principle for Ishikawa iterations for multivalued mappings, Indian J. Pure appl. Math. 28, No. 8, 1091-1098 (1997) · Zbl 0898.47046
[9]Khan, A. R.: On modified Noor iterations for asymptotically nonexpansive mappings, Bull. belg. Math. soc. Simon stevin 17, 127-140 (2010) · Zbl 1183.47067 · doi:euclid:bbms/1267798503
[10]Mann, W. R.: Mean value methods in iterations, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[11]Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[12]Schu, J.: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. austral. Math. soc. 43, 153-159 (1991) · Zbl 0709.47051 · doi:10.1017/S0004972700028884
[13]Khan, S. H.; Fukhar-Ud-Din, H.: Weak and strong convergence of a scheme with errors for two nonexpansive mappings, Nonlinear anal. 8, 1295-1301 (2005) · Zbl 1086.47050 · doi:10.1016/j.na.2005.01.081
[14]Fukhar-Ud-Din, H.; Khan, S. H.: Convergence of iterates with errors of asymptotically quasi- nonexpansive mappings and applications, J. math. Anal. appl. 328, 821-829 (2007) · Zbl 1113.47055 · doi:10.1016/j.jmaa.2006.05.068